Skip to main content
 

September 2020

Top
  • Benadryl (diphenhydramine): Drug Safety Communication - Serious Problems with High Doses of the Allergy Medicine

    Friday, September 25, 2020
    FDA is warning that taking higher than recommended doses of the common over-the-counter (OTC) allergy medicine Benadryl (diphenhydramine) can lead to serious heart problems, seizures, coma, or even death. FDA is aware of news reports of teenagers ending up in emergency rooms or dying after...

    Read More
  • Benzodiazepine Drug Class: Drug Safety Communication - Boxed Warning Updated to Improve Safe Use

    Friday, September 25, 2020
    The FDA is requiring the Boxed Warning, FDA’s most prominent warning, be updated by adding other information to the prescribing information for all benzodiazepine medicines. This information will describe the risks of abuse, misuse, addiction, physical dependence, and withdrawal reactions...

    Read More
  • Sun Pharmaceutical Industries, Inc. Issues Voluntary Nationwide Recall of RIOMET ER™

    Friday, September 25, 2020
    Sun Pharmaceutical Industries, Inc. (SUN PHARMA), a wholly owned subsidiary of Sun Pharmaceutical Industries Ltd. is voluntarily recalling one lot of RIOMET ER™ (metformin hydrochloride for extended-release oral suspension), 500 mg per 5 mL to the consumer level. The reason for the recall is...

    Read More
  • BD Announces FDA Classifications for August 4th Recalls of BD Alaris™ System Hardware for Keypads, Incorrect Module Types and/or Sizes, and Channel Error

    Wednesday, September 23, 2020
    BD (Becton, Dickinson and Company) (NYSE: BDX), a leading global medical technology company, today provided an update on previously announced voluntary recalls of the BD Alaris™ System.

    Read More
  • Acella Pharmaceuticals, LLC Issues Voluntary Nationwide Recall of Two Lots of NP Thyroid®, Thyroid Tablets, USP Due to Sub Potency

    Friday, September 18, 2020
    Acella Pharmaceuticals, LLC is voluntarily recalling one lot of 15-mg and one lot of 120-mg NP Thyroid®, Thyroid Tablets, USP [levothyroxine (T4) and liothyronine (T3)] to the consumer level. The products are being recalled because testing has found these lots to be sub potent. The product may...

    Read More
  • Becton Dickinson (BD) CareFusion 303 Inc. Recalls Alaris™ Syringe and Alaris™ PCA Modules Due to Potential Incorrect Display of Syringe Types and/or Sizes

    Thursday, September 17, 2020
    BD/Carefusion 303 is recalling the Alaris™ Syringe Module and Alaris™ PCA Module because the Alaris PC units may display the incorrect syringe types and/or sizes. This could potentially result in delays in infusion, under-infusion, or over-infusion. If this occurs, this could lead to...

    Read More
  • Becton Dickinson (BD) CareFusion 303 Recalls Alaris System Infusion Pumps Due to Damaged Inter-Unit Interface Connectors, Loose or Missing Battery Screws and A Broken Upper and Lower Hinge Posts and Membrane Frame

    Tuesday, September 15, 2020
    BD/CareFusion 303 is recalling the Alaris Infusion Pump System due to the following hardware situations: Situation 1: Damaged Inter-Unit Interface (IUI) Connectors (Class 1 Recall) Situation 2: Broken elements on Alaris™ Pump Module platen (Class 1 Recall) Situation 3: Improperly secured PC...

    Read More
  • Becton Dickinson (BD) CareFusion 303, Inc. Recalls Alaris™ System PC Unit and PC Unit Front Case Keypad Replacement Kits Due to Risk of Stuck or Unresponsive Keys

    Tuesday, September 15, 2020
    BD/CareFusion 303 is recalling the Alaris™ PC unit and PC Unit Front Case with Keypad Replacement Kits because the keypad may have one or more keys in the keypad that become unresponsive or stuck. This could lead to an infusion delay or prevent clinicians from changing fluid or medication...

    Read More
  • BD Provides Update on Previously Disclosed Recall of BD Alaris System Hardware

    Thursday, September 3, 2020
    Three of the situations described in this recall, which BD announced on June 30, 2020, have been designated as Class I recalls by the U.S. Food and Drug Administration (FDA), which means that there is a reasonable probability that the use of the product will cause serious adverse health...

    Read More
  • Mylan Initiates Voluntary Nationwide Recall of Four Lots of Amiodarone HCl Injection, USP and Tranexamic Acid Injection, USP Due to Carton Label Mix-Up

    Tuesday, September 1, 2020
    Mylan N.V.External Link Disclaimer (NASDAQ: MYL) today announced that its U.S.-based Mylan Institutional LLC business is conducting a voluntary nationwide recall to the hospital/clinic level of four lots of Amiodarone HCl Injection, USP 450 mg/9 mL, packaged in cartons of 10 single-dose 9 mL vials...

    Read More